MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC TRINKLE REDUCTION DRIVE UNIT; DRIVER, SURGICAL, PIN

DEPUY SYNTHES PRODUCTS LLC TRINKLE REDUCTION DRIVE UNIT; DRIVER, SURGICAL, PIN
Catalog Number 532.019
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.If additional information should become available, a supplemental medwatch report will be sent accordingly.
 
Event or Problem Description
It was reported that during service and repair pre-testing, it was observed that the ball inside the coupling piece on the reduction drive device came out.It was further determined that the device failed steps 80 - 100.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
 
Additional Manufacturer Narrative
This device was returned for service; however, did not meet manufacturing specifications during pre-repair assessment.During repair, it was determined that the device ball inside coupling piece came out.Therefore, the reported condition was confirmed.The assignable root cause was determined to be due to wear from normal use and servicing.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
TRINKLE REDUCTION DRIVE UNIT
Common Device Name
DRIVER, SURGICAL, PIN
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7639167
Report Number8030965-2018-54646
Device Sequence Number16526292
Product Code GFC
UDI-Device Identifier10886982240545
UDI-Public(01)10886982240545(11)080313
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number532.019
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2018
Initial Date Received by Manufacturer 06/12/2018
Supplement Date Received by Manufacturer07/26/2018
Initial Report FDA Received Date06/26/2018
Supplement Report FDA Received Date08/06/2018
Patient Sequence Number1